advertisement
Question
Posted by: Unhappy | 2007/12/16

Uncomfortable vagina

Please, please help.
Is anything done to one's vagina during a hysteroctomy? I am 41 and had to have my ovaries and womb removed - and now my vagina feels weird, even if I use lubrication. Penetrative sex feels really really uncomfortable. Why? Should I be consulting a doctor? or is this normal after a hysteroctomy, and something I have to learn to live with.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The remov al of your ovaries would result in a lack of oetrogen and this causes the vagina to feel dry. You can use Premarin vaginal cream to help with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Unhappy | 2007/12/18

Hi Meiki,

I am glad to hear from another lady who has had the same surgery as me. I am not on any hormone tablets, and still gained about 3 kgs, 6 months after the op. My doc assured me it had nothing to do with the op, and that I must be eating wrong. So with careful dieting, I've managed to return to my original weight. So good luck!!
Tell me, are you experiencing difficulties with intercourse? like I am. Or is your sex life normal? If so, maybe I should consider a hormone tablet too. Please share your experience with me.

Reply to Unhappy
Posted by: Meiki | 2007/12/18

Hi Doc,

I had a hesterectomy and also had my ovaries removed in May this year and I am on Evorel 75 for hormones, so my doctor tells me. My worry is that I have since gained 8kg and do not know why. Could it be that the weight gain has everything to do with surgery? I am also worried of the fact that people say HRT increases breast cancer. Should i be worried Doctor?

Best wishes

Reply to Meiki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement